MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 5095 SURGICAL TABLE

STERIS CORPORATION STERIS; 5095 SURGICAL TABLE
Model Number 5095 SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility personnel stated that the patient sustained a "poke" from the grasper instrument that was being utilized during the time of the reported event.The patient received an x-ray.A steris service technician arrived onsite following the reported event to inspect the 5095 surgical table.The technician found no issues with the function or operation of the table and confirmed it to be operating to specifications.The technician observed a dent to the table base cover.User facility personnel stated to the technician that the table had contacted a stool that was positioned adjacent to the table when it "abruptly dropped".During the technician's inspection, he found that at the time of the reported event, the table had contacted an obstruction (another table) during hand control commands.When the tabletop became obstructed, user facility personnel continued commands via the hand control which caused the table base to lift from the floor.When the obstruction became dislodged the table base fell back to the floor subsequently causing the uncommanded movement and "loud noise".The 5095 operator manual states, "warning, personal injury and/or equipment damage hazard: failure to keep all personnel and equipment clear of the surgical table before actuating any inertia-driven or power-driven movement could result in table damage and/or personal injury".Steris offered in-service training on the proper use and operation of the device, specifically the importance of having equipment clear of the surgical table however, the user facility declined.The technician returned the table to service, and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure, their 5095 surgical table was in reverse trendelenburg position, when the foot end of the table "abruptly dropped down" causing the head section to rise upwards.User facility personnel stated a "loud noise" was heard during the movement.User facility personnel elected to cancel the procedure.

Brand Name
STERIS
Common Device Name
5095 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23863112
Report Number1043572-2025-00122
Device Sequence Number18479170
Product Code FQO
UDI-Device Identifier00724995195649
UDI-Public(01)00724995195649(11)250326
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5095 SURGICAL TABLE
Device Catalogue NumberST015211002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown